# SDR YENA2025012100086

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 60,773 hours, 21,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION WERE FOUND IN FRAME SEGMENTS 1 AT OVERWING EMERGENCY EXIT DOOR (AFT RH EEH DOOR 844) CRACK L=0.129 INCH APPROX; REF. AERO WO: 2024 423/1 NR 2024-755222 - R&R FR SEGMENTS 1 AT OVERWING EMERG. EXIT DOOR (AFT RH EEH DOOR 844) I.A.W EC NO. A320-52-1144 TC NO. A320-52-1144-04.
